# SDR SWIA200413552

- Difficulty date: July 5, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft time: 8,394 hours, 6,576 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD SPOILERON FAULT, WILL NOT CLEAR.  INSTALLED SERVICEABLE PCU ON LEFT SPOILERON OUTBOARD POSITION.  OPERATIONAL CHECK GOOD IAW 27-62-01.  P/N:  27000-7, S/N OFF:  4403.
